MAUDE Adverse Event Report: VYAIRE MEDICAL MICROLAB; SPIROMETER, DIAGNOSTIC

VYAIRE MEDICAL MICROLAB; SPIROMETER, DIAGNOSTIC
Model Number FGO MLAB8 SPIROMETER
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A vyaire technical support reviewed the information given by the customer and found that the unit has a defective electrical component.Unit will be sent to vyaire failure analysis laboratory for further evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It is reported to vyaire medical that the microlab spirometer experienced a burnt pc board and a non-functioning lcd.There was no patient involved with the reported issue.

Brand Name
MICROLAB
Common Device Name
SPIROMETER, DIAGNOSTIC
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key10841313
Report Number9615102-2020-00115
Device Sequence Number11491515
Product Code BZG
UDI-Device Identifier54250892905551
UDI-Public(01)54250892905551
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGO MLAB8 SPIROMETER
Device Catalogue Number36-ML3500 MK8-STK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1